RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2012, Volume 154, Book 3, Pages 112–120 (Mi uzku1143)  

This article is cited in 5 scientific papers (total in 5 papers)

On an Equation with Carleman Kernel and Its Application to the Moment Problem

F. N. Garifyanova, D. B. Katsb

a Kazan State Power Engineering University
b Kazan (Volga Region) Federal University

Abstract: We solve a poly-element linear functional equation for an unknown function holomorphic in a square by its reduction to an integral equation with Carleman kernel. This equation is connected with the problem of determining an entire function of exponential growth by a given linear relationship between the weighted moments of this function and the serial expansion coefficients of its Borel transform at the center of the square.

Keywords: Carleman problem, entire functions of exponential type, moment problem.

Full text: PDF file (221 kB)
References: PDF file   HTML file
UDC: 517.544
Received: 13.04.2012

Citation: F. N. Garifyanov, D. B. Kats, “On an Equation with Carleman Kernel and Its Application to the Moment Problem”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154, no. 3, Kazan University, Kazan, 2012, 112–120

Citation in format AMSBIB
\Bibitem{GarKat12}
\by F.~N.~Garifyanov, D.~B.~Kats
\paper On an Equation with Carleman Kernel and Its Application to the Moment Problem
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2012
\vol 154
\issue 3
\pages 112--120
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1143}


Linking options:
  • http://mi.mathnet.ru/eng/uzku1143
  • http://mi.mathnet.ru/eng/uzku/v154/i3/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. N. Garif'yanov, “Multielement equations for analytic functions in the plane with cuts”, Siberian Math. J., 57:2 (2016), 213–217  mathnet  crossref  crossref  mathscinet  isi  elib
    2. F. N. Garif'yanov, E. V. Strezhneva, “Interpolation problems for entire functions induced by regular hexagons”, Siberian Math. J., 59:1 (2018), 59–64  mathnet  crossref  crossref  isi  elib
    3. F. N. Garifyanov, “Summarnoe uravnenie dlya funktsii, golomorfnykh vne dvukh treugolnikov, i ego prilozheniya”, Izv. vuzov. Matem., 2019, no. 10, 21–27  mathnet  crossref
    4. F. N. Garifyanov, E. V. Strezhneva, “O probleme momentov dlya tselykh funktsii na neskolkikh luchakh, indutsirovannoi kvadratom”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 161, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2019, 119–126  mathnet  crossref  elib
    5. F. N. Garifyanov, E. V. Strezhneva, “Summarno-raznostnoe uravnenie dlya analiticheskikh funktsii, porozhdennoe shestiugolnikom, i ego prilozheniya”, Izv. vuzov. Matem., 2020, no. 7, 56–62  mathnet  crossref
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:143
    Full text:37
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020